# SDR HEEA0010461

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: APTE1391500SG
- Condition: Faulty
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER FAULTY READINGS.
